Japanese Journal of Mathematics

, Volume 1, Issue 2, pp 471–471

Foreword to the Japanese Journal of Mathematics

Article

DOI: 10.1007/s11537-006-0602-2

Cite this article as:
Kojima, S. Jpn. J. Math. (2006) 1: 471. doi:10.1007/s11537-006-0602-2
  • 70 Downloads

No Abstract.

.

Copyright information

© The Mathematical Society of Japan and Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of Mathematical and Computing SciencesTokyo Institute of TechnologyMeguro-kuJapan

Personalised recommendations